# SDR QXEA200600898

- Difficulty date: March 17, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,734 hours, 12,209 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: H-STAB RT ELEVEATOR TRAILING EDGE BENT/DAMAGE AT STA YH-130.4.  MAINTENANCE REPAIRED IAW HORIZON EA 6-55-133, RD 8/4-55-251, NDTM PART 6, 51-00-02 AND Q400 SRM 51-25-05-370-801.
